Advil Ibuprofen Coated Tablets - 100 TB

Advil Ibuprofen Coated Tablets - 100 TB

$12.09
{{option.name}}: {{selected_options[option.position]}}
{{value_obj.value}}

Active IngredientsIn Each Tablet: Ibuprofen 200 mg (NSAID*) *Nonsteroidal Anti-Inflammatory DrugUsesTemporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever. 50 packets of 2 coated tablets each.PurposePain Reliever/Fever Reducer

Show More Show Less